Hey there! Sign in to join this conversationNew here? Join for free

Heart Palpitations and can't catch my breath :S Watch

    • #1
    • Thread Starter
    #1

    I've noticed it recently in the last 3/4 days. I started taking the pill 'Marvelon' which I was previously on 6 months before this for a year and a half but have never had this before! I started taking it about 6 days ago, so not sure if its to do with that or not!

    My heart feels really irregular at times and beats really fast and I have trouble catching my breath, also my chest feels tight.
    I had trouble getting to sleep last night because of it. Had to put the radio on so I wouldn't concentrate on my breathing & heart!
    Is this a side effect of the pill or something more? before you all say it I WILL go see doctor soon, when I get a day off work!!
    Offline

    1
    ReputationRep:
    You're either having a panic attack or a severe reaction to the pill in question.

    Go see a GP.
    Offline

    0
    ReputationRep:
    When you get the pills from your chemist they should come with an instruciton leaflet about doses and side effects. Read this. If it didn't come with one then ask your chemist/doctor...

    Although as always...

    >TSR.
    Offline

    0
    ReputationRep:
    See a GP asap. TSR can advise, but a GP will know far more. See if you can get a morning or afternoon off work to see the doctors. Depending on your employer they may or may not be understanding. Otherwise you could pull a sickie, if your workplace isn't near your GP.
    Offline

    0
    ReputationRep:
    sounds like a panick attack hun. but could be your medication. i agree..look at ur side affects thing and see if thats one of them. you deffo should stop taking the medication though
    Offline

    0
    ReputationRep:
    eat a banana...or see a gp
    • #1
    • Thread Starter
    #1

    But it shouldn't be the pill because I've been on it before for a year and half and didn't experience anything like it then?

    I hate going to the doctors. I have been ill a lot lately and I feel its one thing after another! First had to have an operation, then had tonsillitus straight after then an allergic reaction to an antibiotic and now this!! I have a day off coming up soon so will go then but i've been off work a lot (for a whole month) because i've been ill and have been back about a month!
    I don't know if it's just me imagining it or something!! ahh its getting on my nerves though.
    Offline

    0
    ReputationRep:
    GP will give you some tablets to settle this issue, i had same problem a few months back. stopped taking the pills now though. its not nice but try not too think about it too much, you'll be okay
    Offline

    18
    See your GP
    Offline

    16
    ReputationRep:
    Irregular heartbeat is BAD. I get tachycardia/palpitations sometimes but it's not really a problem because my heartbeat's still regular. See a doctor immediately.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 10, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.